# SDR FDEA201003020589

- Difficulty date: March 2, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 90,305 hours, 25,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6794642
- Condition: Corroded
- Location: Bs 490
- Part time: 90,304 hours, 25,023 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SEAT TRACK AT FS 490 AT LBL 8 HAS CORROSION FORMING FROM UNDER FASTENER TO LOWER TRACK AREA.   R & R SEAT TRACK SECTION FROM STA 485 TO STA. 505 AT LBL 8 IAW SRM 53-70-00 FIG 1, MAJOR REPAIR.
